# SDR UIEA2019081435059

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - ANGLE, AFT CGO DOOR ANGLE INNER LOWER SIDE.( REPAIRED DAMAGE AREA IAW EI NO T2019A52M-2884 REV 1. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
